MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 6 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 6 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-14-060
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Test Result (2695); No Code Available (3191); Metal Related Pathology (4530)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Unf and medical records received.Pinnacle claim submission form alleges elevated metal ions and metallosis/metal wear.After review of medical records patient was revised to address failed right total hip replacement.Revision notes reported that we clearly noted that the soft tissue lining the hip might have slightly darkened from metal wear, but that significantly was far from black.We did have corrosion at the trunnion.We were able to explant the size 40 diameter femoral head, immediately noted the trunnion had mild corrosion.Doi: (b)(6) 2008.Dor: (b)(6) 2020; (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 6 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key10818708
Report Number1818910-2020-24368
Device Sequence Number11793170
Product Code KWA
UDI-Device Identifier10603295001089
UDI-Public10603295001089
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-14-060
Device Catalogue Number101214060
Device Lot NumberC5HAH1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/13/2020
09/26/2023
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date11/16/2020
10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+1.5; PINN CAN BONE SCREW 6.5MMX35MM; PINN CAN BONE SCREW 6.5MMX40MM; PINNACLE MTL INS NEUT40IDX60OD; PINNACLE SECTOR II CUP 60MM; TRI-LOCK BPS SZ 6 HI OFFSET; 12/14 ARTICUL 40MM M SPEC+1.5; PINN CAN BONE SCREW 6.5MMX35MM; PINN CAN BONE SCREW 6.5MMX40MM; PINNACLE MTL INS NEUT40IDX60OD; PINNACLE SECTOR II CUP 60MM; TRI-LOCK BPS SZ 6 HI OFFSET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale